Jump to ContentJump to Main Navigation
Show Summary Details

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

6 Issues per year

SCImago Journal Rank (SJR) 2015: 0.273
Source Normalized Impact per Paper (SNIP) 2015: 0.577
Impact per Publication (IPP) 2015: 0.227

Mathematical Citation Quotient (MCQ) 2015: 0.03

See all formats and pricing
Volume 2, Issue 4 (Jan 1992)


On insecurity of cryptosystems based on generalized Reed-Solomon codes

Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/dma.1992.2.4.439

About the article

Published Online: 2009-10-09

Published in Print:

Citation Information: Discrete Mathematics and Applications, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma.1992.2.4.439. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Mohammad Reza Aref, Masoumeh Koochak Shooshtari, Thomas Johansson, and Mahmoud Ahmadian-Attari
IET Information Security, 2015
E. Petrank and R.M. Roth
IEEE Transactions on Information Theory, 1997, Volume 43, Number 5, Page 1602
P. Loidreau and N. Sendrier
IEEE Transactions on Information Theory, 2001, Volume 47, Number 3, Page 1207
Carl Löndahl, Thomas Johansson, Masoumeh Koochak Shooshtari, Mahmoud Ahmadian-Attari, and Mohammad Reza Aref
Designs, Codes and Cryptography, 2015
Adarsh Kumar, Krishna Gopal, and Alok Aggarwal
ETRI Journal, 2015, Volume 37, Number 1, Page 186
Marco Baldi, Marco Bianchi, Franco Chiaraluce, Joachim Rosenthal, and Davide Schipani
Journal of Cryptology, 2014
Irene Márquez-Corbella, Edgar Martínez-Moro, Ruud Pellikaan, and Diego Ruano
Journal of Symbolic Computation, 2014, Volume 64, Page 67
Roberto Avanzi, Simon Hoerder, Dan Page, and Michael Tunstall
Journal of Cryptographic Engineering, 2011, Volume 1, Number 4, Page 271
Ayoub Otmani, Jean-Pierre Tillich, and Léonard Dallot
Mathematics in Computer Science, 2010, Volume 3, Number 2, Page 129
D. Engelbert, R. Overbeck, and A. Schmidt
Journal of Mathematical Cryptology, 2007, Volume 1, Number 2
I. V. Chizhov
Discrete Mathematics and Applications, 2009, Volume 19, Number 5, Page 445
N. P. Varnovsky, A. I. Verchenko, and E. A. Primenko
Journal of Soviet Mathematics, 1993, Volume 67, Number 6, Page 3373
K. Kobara and H. Imai
IEEE Transactions on Information Theory, 2003, Volume 49, Number 12, Page 3160

Comments (0)

Please log in or register to comment.
Log in